# SDR UALA2012092705456

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,117 hours, 9,715 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Bellows
- Condition: Torn
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE CABIN-FD.  DUE TO HISTORY OF ODOR IN THE CABIN-FD.  REPLACED TORN BELLOW ON FLEXIBLE SURGE DUCT.  REF AMM FOR VALVE REMOVED AND REPLACED.  REMOVED APU SOV & INSPECTED UPSTREAM & DOWNSTREAM OF VALVE.  NO OIL CONTAMINATION NOTED, DUCT CLEAN.  RE-INSTALLED APU SOV.
